For relief of Period Pains ( Dysmenorrhoea )
What is this for ?
For the symptomatic relief of
bloating, water-weight gain, headaches, fever, backache and muscular aches
and pains prior to menstruation and during menstruation.
What does it contain
Each caplet contains 500mg
Paracetamol and 25mg Pamabrom.
It is pink in colour and shaped
like a capsule.
|Dysmenorrhoea is a medical term used to describe painful
symptoms caused by menstruation/period. It is a very common
experience and usually occurs in a girl's early teens and persists
throughout the child-bearing years of a woman. The severity of
period pains vary considerably with individuals. Some women suffer
dull ill defined pains in their abdomen or back, while others may
experience severe abdominal cramps. Others may complain of bloating
feeling, water-weight gain, headaches, fever, muscular aches,
lethargy, irritability and lack of concentration, all of which, can
make life miserable for the modern active lady. Unlike any general
pain reliever, Panadol Menstrual contains a combination of
aspirin-free ingredients to provide relief of pain and discomfort
prior to menstruation and during menstruation.
How to use ?
Menstruating females ( 12 years
and above ): 2 caplets every 4-6 hours ( not exceeding 8 caplets in a day ).
Paracetamol is contraindicated in
patients who are sensitive to this drug. Paracetamol overdose may harm the
liver. If you have any liver or kidney problem, please consult your doctor
before taking medicines containing Paracetamol.
When taken as directed, Panadol
Menstrual is virtually free of side effects and is gentle on the stomach.
Sensitivity reactions are rare and primarily include dermatological
manifestations such as urticaria and erythema.
Do not take this medicine if you
are allergic to Paracetamol. The anticoagulant effect of warfarin and other
coumarins may be enhanced by prolonged regular daily use of Paracetamol with
increased risk of bleeding; occasional doss of paracetamol have no
Severe and recurrent pains may
indicate a serious condition. If pain persists, consult your doctor.
This preparation contains
Paractamol. Do not take any other Paracetamol containing medicines at the
Keep our of reach of children
Box of 120's caplets
How to store ?
Store at room temperature ( 15°C
- 30°C )
Do not use beyond the expiry